# SDR CALA2008120101103

- Difficulty date: November 27, 2008
- Submitted: December 1, 2008
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 26,423 hours, 9,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 76005
- Condition: Blown
- Location: Power Supply
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EMERGENCY EXIT SLIDE LIGHT INOPERATIVE WHEN TESTED.  REPLACED LAMP, NO HELP.  REPLACED FUSE AT POWER SUPPLY M1671 AND LAMP (767 BULB) SHORTED BULB, REPLACED FUSE P/N 76005 AGAIN PER W/D 33-51-14 PG 1, SH 2.  OPERATION CHECKS GOOD.
